# SDR IPXA2019070944269

- Difficulty date: July 9, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 102,718 hours, 17,551 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AIR TURN BACK - OXYGEN LOSS OVER 7OO LBS IN 2HRS REQUIRING AN ATB.  DEFERRED O2 IND CREW IAW MEL 35-11-2. DMP ACCOMPLISHED O2 BOTTLES CONFIRMED OPEN AND FULL. BOTTLES AVERAGE WITHIN ARRIVAL SERVICE CHECK LIMITS.  **SUPPLEMENTAL SDR** R/R CREW OXYGEN VOLTAGE AVERAGING UNIT AS PER MM 34-41. SYS OP CKS GOOD AT THIS TIME PER MM 35-21. THIS CLEARS M676166
